i'm 2 months post treatment and sometimes i feel like i have therapy induced acid reflux. acid reflux might be a possibility, also maybe allergies and asthma?
I develpoed some goofy allergy stuff after TX. The riba cough lasted about a month after TX (easily controlled with hydrocodon cough syrup) but now I'm getting a dumb allergy cough when exposed to certain things. I expect it to go away. Go ahead and get it checked out. Chest x-ray is a good idea to rule out anything weird that could develop from interferon use (sarcoidosis is not common but possible).
I agree. The cough should be getting better, not worse. Sounds like he needs a visit to the doctor and a chest X ray.
Sounds like you may need to check in with your physician, especially given the wheeze which has developed. Without knowing more about your husband's health (chronic health conditions, smoker, etc), it is hard to say why he is still coughing, though the Riba does list cough as a side effect.
Keep in mind that Ribavirin has a long half-live, and it takes up to 6 months to completely eliminate all the drug from the body. Even so, a worsening cough sounds like a reason to call the doc. I have heard of others here who have developed bronchitis after finishing tx.
Best wishes, keep us posted.